MAUDE Adverse Event Report: COVIDIEN LP SPACEMAKER PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY

COVIDIEN LP SPACEMAKER PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number SMSBTOVL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Spacemaker plus dissector system was faulty during procedure.The balloon end was not inflating inside the abdominal cavity.A new device was opened and the procedure was completed successfully.No harm came to the patient.Manufacturer response for laparoscope, general plastic surgery, spacemaker plus (per site reporter).Information was sent to quality and field rep.Awaiting reply and return kit.

Brand Name
SPACEMAKER PLUS
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP
15 hampshire st
mansfield MA 02048
MDR Report Key9575249
Report Number9575249
Device Sequence Number2866966
Product Code GCJ
UDI-Device Identifier10884521067820
UDI-Public(01)10884521067820
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2019
Report Date (Section F) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMSBTOVL
Device Catalogue NumberSMSBTOVL
Device Lot NumberP9A1599Y
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer01/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/15/2019